# SDR 98ZZZX1391

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: A940019
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: H19437
- Condition: Failed
- Location: Torque
- Part time: 436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR'S FIRST LED SEGMENT WILL NOT ILLUMINATE.
